MAUDE Adverse Event Report: TELEFLEX INCORPORATED ARROW; CATHETER, HEMODIALYSIS, TRIPLE LUMEN, NON-IMPLANTED

TELEFLEX INCORPORATED ARROW; CATHETER, HEMODIALYSIS, TRIPLE LUMEN, NON-IMPLANTED
Model Number IPN036196
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/25/2024
Type of Reportable Event Malfunction
Event or Problem Description
Surgeon attempted to place hd quinton catheter.On 2nd attempt, the red port would not aspirate well.3rd attempt was successful.

Brand Name
ARROW
Common Device Name
CATHETER, HEMODIALYSIS, TRIPLE LUMEN, NON-IMPLANTED
Manufacturer (Section D)
TELEFLEX INCORPORATED
3015 carrington mill blvd.
morrisville NC 27560
MDR Report Key19132833
Report Number19132833
Device Sequence Number6891803
Product Code NIE
UDI-Device Identifier40801902111867
UDI-Public(01)40801902111867
Combination Product (Y/N)N
Initial Reporter StateLA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/02/2024
Report Date (Section F) 04/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN036196
Device Catalogue NumberCDC-16123-XP1A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/18/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/18/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age74 YR
Patient SexFemale
Patient Weight80 KG
Patient RaceWhite
Date Report Sent to FDA04/02/2024